English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Arithmetic of quadratic fields and torsion in Jacobians

Platonov, V. P. (2010). Arithmetic of quadratic fields and torsion in Jacobians. Doklady Mathematics, 81(1), 55-57. doi:10.1134/S1064562410010163.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Platonov, Vladimir P.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Doklady Mathematics
  Alternative Title : Dokl. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 81 (1) Sequence Number: - Start / End Page: 55 - 57 Identifier: -